MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 GUIDEWIRE

LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.
 
Event or Problem Description
Ecn event description: patient prepped and draped in sterile fashion.The carotid artery was exposed and upon access of the cca with the enroute mpk the access wire was difficult to advance.The mpk sheath was retracted slightly and then the wire was advanced.The eca was selected, the stiff j-wire was inserted and the nps arterial sheath was inserted.The procedure continued normally, until the clamp was applied and the.014 wire was introduced.It advanced seemingly normally until midway up the cca.After some manipulation the wire was advanced further up past the bifurcation.It was decided to take an angio as the wire placement could not be confirmed.The angio showed the wire directed more towards the eca.The wire was retracted and a new.014 wire was inserted.After some manipulation it was advanced into the ica and to the petrous ridge.Angioplasty and stenting was performed and after a 2 min wash time angiography was performed.A significant dissection was observed in the cca from the sheath tip up to the carotid bifurcation.It was decided to place a 2nd stent to tack down the dissection.After placement of the 2nd stent angiography was performed demonstrating no visible dissection or flow disruption in the cca.The clamp was removed and all devices were removed.Hemostasis was obtained and the surgical pocket was closed.The patient awoke neurologically inact.The patient was discharged the following day without any known complications.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: new wire was used what is the next course of action?: na patient present at time of event?: yes patient complications: no patient complications patient outcome: fully recovered event date: 2025-12-11 as reported device codes: 1274: difficult to advance as reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE 014 GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key24080495
Report Number3006010712-2026-00001
Device Sequence Number18585919
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public00816349014857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown